# SDR DALA12012745653

- Difficulty date: June 23, 2011
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE WAS DISCOVERED.  MX PERFORMED ER/A 493934-14 PERMANENT REPAIR AT BS 1640, BETWEEN S10R AND S11R.
